Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Banaschewski, Bernhard and Mulvey, Christopher J (2000) The spectral theory of commutative C*-algebras: the constructive Gelfand-Mazur theorem. Quaestiones Mathematicae, 23. pp. 465-488. ISSN 1727-933X

Banaschewski, Bernhard and Mulvey, Christopher J (2000) The spectral theory of commutative C∗-algebras: the constructive spectrum. Quaestiones Mathematicae, 23 (4). pp. 425-464. ISSN 1607-3606

This list was generated on Mon Dec 11 21:06:53 2017 GMT.